# SDR TWAA0014309

- Difficulty date: August 29, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FWD F/A SEAT ATTACH POINT AT STA 163, LBL 42 INCHES, WAS CORRODED.  REMOVED CORROSION PER SPM 6-80-01 AND SRM 51-30-00.  REPLACED F/A ATTACH POINT PER SRM 51-01 PAGE 9.
